Optima of dual integer linear programs

R. Aharoni, P. Erdős, N. Linial

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

We consider dual pairs of packing and covering integer linear programs. Best possible bounds are found between their optimal values. Tight inequalities are obtained relating the integral optima and the optimal rational solutions.

Original languageEnglish
Pages (from-to)13-20
Number of pages8
JournalCombinatorica
Volume8
Issue number1
DOIs
Publication statusPublished - Mar 1988

Fingerprint

Integer Program
Linear Program
Rational Solutions
Packing
Covering

Keywords

  • AMS subject classification: 90C10

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Mathematics(all)

Cite this

Optima of dual integer linear programs. / Aharoni, R.; Erdős, P.; Linial, N.

In: Combinatorica, Vol. 8, No. 1, 03.1988, p. 13-20.

Research output: Contribution to journalArticle

Aharoni, R. ; Erdős, P. ; Linial, N. / Optima of dual integer linear programs. In: Combinatorica. 1988 ; Vol. 8, No. 1. pp. 13-20.
@article{37b6ec722ff64904b77fdf1de7807f0a,
title = "Optima of dual integer linear programs",
abstract = "We consider dual pairs of packing and covering integer linear programs. Best possible bounds are found between their optimal values. Tight inequalities are obtained relating the integral optima and the optimal rational solutions.",
keywords = "AMS subject classification: 90C10",
author = "R. Aharoni and P. Erdős and N. Linial",
year = "1988",
month = "3",
doi = "10.1007/BF02122549",
language = "English",
volume = "8",
pages = "13--20",
journal = "Combinatorica",
issn = "0209-9683",
publisher = "Janos Bolyai Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Optima of dual integer linear programs

AU - Aharoni, R.

AU - Erdős, P.

AU - Linial, N.

PY - 1988/3

Y1 - 1988/3

N2 - We consider dual pairs of packing and covering integer linear programs. Best possible bounds are found between their optimal values. Tight inequalities are obtained relating the integral optima and the optimal rational solutions.

AB - We consider dual pairs of packing and covering integer linear programs. Best possible bounds are found between their optimal values. Tight inequalities are obtained relating the integral optima and the optimal rational solutions.

KW - AMS subject classification: 90C10

UR - http://www.scopus.com/inward/record.url?scp=0004393852&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0004393852&partnerID=8YFLogxK

U2 - 10.1007/BF02122549

DO - 10.1007/BF02122549

M3 - Article

AN - SCOPUS:0004393852

VL - 8

SP - 13

EP - 20

JO - Combinatorica

JF - Combinatorica

SN - 0209-9683

IS - 1

ER -